# SDR REXA2019051700735

- Difficulty date: May 17, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707112
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CRACKS ON FWD SIDE PANEL OF STEPS AT PASSENGER DOOR (PTAS) (SM). "SUMMARY OF NRC. 00165: CRACKS ON FWD SIDE PANEL OF STEPS AT PASSENGER DOOR (PTAS) (SM). WERE REPAIRED PER SRM 52-11-04-201-004-A01 PAR. 5.B.(1) ZONE 4 DETAIL V AND W FIGURE 52-11-04-995-802.
